# SDR FDEA201009253712

- Difficulty date: September 25, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,837 hours, 25,100 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Gouged
- Location: Bs 1688
- Part time: 75,837 hours, 25,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 48 BETWEEN FS 1688 HAS A GOUGE ON CROWN AREA.  FABRICATED SEGMENT OF SEAT TRACK ON TRAVELER T10/853974 AND REPAIR PARTS ON TRAVELER T10/853972. INSTALLED SEAT TRACK AND REPAIR IAW SRM 53-70-00. CLASSIFED AS A MAJOR REPAIR.
